# SDR TRAX200800543

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED JUST ABOVE CARGO DOOR TRACK.   REPAIRED PER REO 601R-53-61-1541 AND REO 601R-53-61-2599. REMOVED FASTENERS AS REQUIRED PER REO 601R-53-61-1541. CUT OUT DAMAGED AREA AS SHOWN PER REO 601R-53-61-1541. PERFORMED ET INSPECTION OF REWORKED AREA PER REO 601R-53-61-1541 IAW NDTM 51-20-06.  NO DEFECTS NOTED.  TOUCHED UP EDGES PER REO 601R-53-61-1541. FABRICATED DOUBLERS AND  FILLERS PER REO 601R-53-61-1541. 
PERFORMED ET INSPECTION OF REWORKED WEB IAW CAR 38413 PER CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED. OK TO INSTALL REPAIR PARTS PER REO 601R-53-61-1541.   JOB COMPLETE.
